# SDR SWAA2020031642453

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,521 hours, 29,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LENS FORWARD ENTRY DOOR FELL OFF DURING CLIMBOUT.         DMA # 0263910 REMOVED & REPLACED FWD ENTRY DOOR EXIT SIGN LENS COVER REF AMM 33-51-01 CL# 32813
